# SDR DHL9870715C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD ENTRY DOOR LOWER BOTTOM FWD EDGE OF DOOR INNER SKIN BENT INWARD AND CRACKED.  STOP DRILLED, HFEC AND INSTALLED DOUBLER REPAIR PER SRM 51-40-3, 4 X 5.  N/R 3666
